Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table Errata

Journal: Math. Comp. 41 (1983), 775-783
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Eldon R. Hansen, A Table of Series and Products, Prentice-Hall, Englewood Cliffs, N.J., 1975.
  • [2] G. Szegö, Orthogonal Polynomials, 4th ed., Amer. Math. Soc. Colloq. Pub., vol. 23, Amer. Math. Soc., Probidence, R.I., 1975.

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society